# SDR 2007UALA02496

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 50,373 hours, 34,595 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF WEATHER RADAR.    [07-27-07]     WEATHER RADAR TRANSCEIVER FAILED.    REPLACED THE WEATHER RADAR TRANSCEIVER.
